# SDR DXTA2011100604746

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GV
- Aircraft serial: 647
- Aircraft time: 10,388 hours, 3,669 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE RED CAS MSG ILLUMINATED IN FLIGHT.    TROUBLESHOOTING FOUND DEFECTIVE SMOKE DETECTOR.  REMOVED DEFECTIVE DETECTOR.  INSTALLED REPAIRED UNIT. OPS CHECKED GOOD. WORK DONE IAW CMP 261502.
